How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29099
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

Due to chemotherapy of last year my penis has shrunk

Customer Question

due to chemotherapy of last year my penis has shrunk considerately is there a treatment for this
Submitted: 10 months ago.
Category: Medical
Expert:  Dr Basu replied 10 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Sorry to hear that. What cancer was treated with chemotherapy? Testosterone deficiency will cause shrinking commonly. Hence testosterone supplementation will help if you were not treated for prostate cancer. Another option will be surgical reconstruction. Penile implant will be an effective treatment option to facilitate sexual activities. PDE5 inhibitors like Tadalafil can be tried as well to help with the erection and hence the lengthening of penis during sexual activity.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/